# SDR GTIA2022022436297

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 54,118 hours, 24,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D531127510200
- Condition: Cracked
- Location: Fr16
- Part time: 54,118 hours, 24,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND CRACK FR16 MDL .2515"" DIA & MDW .2515"" DIA.
RAF01 26691-1 CREATED-COMPLIED WITH E.O. 5311-2206"
